# SDR IPXA09855409

- Difficulty date: March 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV CORROSION FOUND INSIDE FUEL TANK RT WING LOWER AFT (REF, SEQ 752-W2-03) BETWEEN STA XRS 225-238 FWD OF REAR SPAR ON WING SKIN.  REMOVED CORROSION IAW DC8 SRM 51-01-08 AND 57-02-00 FIG 007 SHT 1.  INSTALLED REPAIR DOUBLER IAW REO - G12704REV IR.
